# SDR AALA20140520011

- Difficulty date: May 16, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 57,581 hours, 7,058 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT AT RT FIRST CLASS GALLEY BY RT NR 1 DOOR BROKEN.  REPLACED LIGHT ASSEMBLY FOR ESCAPE PATH LIGHT AT RT FIRST CLASS GALLEY BY RT NR 1 DOOR.  OPERATIONS CHECKED NORMAL.
